Alert archive / California / Red Flag Warnings in 2020
Red Flag Warning 3, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 27, 2020, 2:15 PM PDT. It took effect at Jun 28, 2020, 2:00 PM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2020, 2:15 PM PDT (21:15 UTC)
- In effect from
- Jun 28, 2020, 2:00 PM PDT
- Expired
- Jun 29, 2020, 8:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
078 WWUS86 KSTO 272115 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 215 PM PDT Sat Jun 27 2020 ...Red Flag Warning for Portions of the Sacramento Valley... .Breezy northerly winds will develop Sunday afternoon across northern portions of the Sacramento Valley. These breezy winds will spread south into the central Sacramento Valley Sunday night and breezy northerly winds will continue on Monday for much of the area. The combination of gusty winds and low humidity will lead to increased fire weather conditions Sunday afternoon into Monday evening for much of the Sacramento Valley. CAZ213-215>217-263-266-279-281430- /O.NEW.KSTO.FW.W.0003.200628T2100Z-200630T0300Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 215 PM PDT Sat Jun 27 2020 ...RED FLAG WARNING IN EFFECT FROM 2 PM SUNDAY TO 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 263, 266, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 2 PM Sunday to 8 PM PDT Monday. * AFFECTED AREA...Fire weather zone 213.Fire weather zone 215.Fire weather zone 216.Fire weather zone 217.Fire weather zone 263.Fire weather zone 266.Fire weather zone 279. * WIND...North 15 to 20 mph with gusts up to 30 mph. * HUMIDITY...12 to 20 percent with moderate overnight recoveries of 35 to 55 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
4 follow-up statements
997 WWUS86 KSTO 280945 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 245 AM PDT Sun Jun 28 2020 ...Red Flag Warning for most of the Sacramento Valley... .Breezy northerly winds will develop this afternoon across northern portions of the Sacramento Valley. These breezy winds will spread south through the remainder of the Sacramento Valley tonight and will continue on Monday. The combination of gusty winds and low humidity will lead to increased fire weather conditions into Monday evening. CAZ213-215>217-263-266-279-282300- /O.CON.KSTO.FW.W.0003.200628T2100Z-200630T0300Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 245 AM PDT Sun Jun 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 263, 266, AND 279... * AFFECTED AREA...Sacramento Valley and surrounding foothill terrain. * WIND...North 15 to 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 20 percent with moderate overnight recoveries of 30 to 50 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
798 WWUS86 KSTO 282115 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 215 PM PDT Sun Jun 28 2020 ...Red Flag Warning for most of the Sacramento Valley... .Breezy northerly winds have developed this afternoon across northern portions of the Sacramento Valley. These breezy winds will spread south through the remainder of the Sacramento Valley tonight and will continue on Monday. The combination of gusty winds and low humidity will lead to increased fire weather conditions into Monday evening. CAZ213-215>217-263-266-279-291300- /O.CON.KSTO.FW.W.0003.000000T0000Z-200630T0300Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 215 PM PDT Sun Jun 28 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 263, 266, AND 279... * AFFECTED AREA...Sacramento Valley and surrounding foothill terrain. * WIND...North 15 to 25 mph with gusts up to 35 mph. * HUMIDITY...10 to 20 percent with moderate overnight recoveries of 30 to 50 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
104 WWUS86 KSTO 291035 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 335 AM PDT Mon Jun 29 2020 CAZ213-215>217-263-266-279-300300- /O.CON.KSTO.FW.W.0003.000000T0000Z-200630T0300Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 335 AM PDT Mon Jun 29 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 263, 266, AND 279... * AFFECTED AREA...Fire weather zones 213, 215, 216, 217, 263, 266, and 279. * WIND...North 15 to 25 mph with gusts up to 35 mph. * HUMIDITY...Minimum humidity today of 7 to 20 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
464 WWUS86 KSTO 300248 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 748 PM PDT Mon Jun 29 2020 CAZ213-215>217-263-266-279-300400- /O.EXP.KSTO.FW.W.0003.000000T0000Z-200630T0300Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 748 PM PDT Mon Jun 29 2020 ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 263, 266, AND 279... Gusty north winds have diminished allowing for moderate to good humidity recovery overnight. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 27, 2:02 PM PDT, 13 minutes earlier.
Area forecast discussion, Jun 27, 2:02 PM PDT, 13 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 202 PM PDT Sat Jun 27 2020 .SYNOPSIS... Significant cooling expected this weekend with a slight chance of showers over the higher Sierra Nevada Sunday night. Breezy northerly wind Sunday night and Monday with below normal temperatures, then dry with near seasonal normal temperatures Tuesday through Friday. && .DISCUSSION... A through of low pressure over the west coast will deepen tonight through Tuesday over the region. Cooler below normal temperatures Sunday then warming to near seasonal normals for Monday and Tuesday. Marine layer is just over 2000 feet and will likely deepen a little this evening. Windy through the Delta tonight while it will be breezy further inland. A strong Delta breeze is expected later this afternoon and lasting through most of the night before reducing in strength. The peak winds through Travis will likely see sustained around 30 mph with gusts to around 45 mph. Some patches of stratus is likely to spread into the Sacramento region overnight. On the back side of the trough northerly winds will develop and become breezy Sunday into Monday before tapering. This will elevate fire concerns for the Sacramento valley during that time period. && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday)... Weak upper trough centered just off the West Coast favored by the ensembles for the second half of next week. Dry weather with near seasonal normal temperatures expected. Moderate Delta breeze expected through the extended period. && .AVIATION... VFR conditions the next 24 hours. Breezy southerly winds will continue into the evening with gusts up to 25 knots, locally up to 40 knots in the Delta. Gusty winds diminish for the terminals early in the night with strong winds continuing in the Delta. Winds shift north tomorrow becoming breezy in the north Valley. Increasing high clouds into the overnight. && .STO WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 2 PM Sunday to 8 PM PDT Monday for Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Eastern Portion of Shasta/Trinity NF-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. Wind Advisory until 5 AM PDT Sunday for Carquinez Strait and Delta-Southern Sacramento Valley. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 2:02 PM PDT | Wind Advisory | STO | 15 hr |
Nearby
Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.